# SDR FDEA200911194031

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N542622
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT BRACKET CORRODED AT STA 1440, RBL 9.5.  CORRODED SUPPORT BRACKET AT STA 1440.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
